# SDR USAAD01050

- Difficulty date: March 13, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 8732030153
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYZ-PHL - FLT 1103 - DURING DESCENT, THE CABIN EMERGENCY LIGHTS FLICKERED.  MAINTENANCE REPLACED THE AFT LOW LEVEL CONTROL MODULE.  (M)
